Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2016  |  Volume : 5  |  Issue : 1  |  Page : 160--162

Warfarin-induced leukocytoclastic vasculitis and proteinuria


Khalid Jumean, Ahmad Abu Arqoub, Amer Hawatmeh, Firas Qaqa, Ayham Bataineh, Hamid Shaaban 
 Department of Internal Medicine, Hematology and Oncology, St Michael's Medical Center, Newark, NJ 07102, USA

Correspondence Address:
Hamid Shaaban
Department of Internal Medicine, Hematology and Oncology, St Michael«SQ»s Medical Center, Newark, NJ 07102
USA

Warfarin is typically prescribed for patients with thromboembolic diseases and atrial fibrillation. In addition to the complications of bleeding, allergic skin reaction is one of its rare adverse effects. We herein report a case of a 79 year old male patient with leukocytoclastic vasculitis and proteinuria secondary to warfarin. The warfarin was discontinued and oral prednisone therapy was initiated. The cutaneous lesions and the proteinuria resolved thereafter.


How to cite this article:
Jumean K, Arqoub AA, Hawatmeh A, Qaqa F, Bataineh A, Shaaban H. Warfarin-induced leukocytoclastic vasculitis and proteinuria.J Family Med Prim Care 2016;5:160-162


How to cite this URL:
Jumean K, Arqoub AA, Hawatmeh A, Qaqa F, Bataineh A, Shaaban H. Warfarin-induced leukocytoclastic vasculitis and proteinuria. J Family Med Prim Care [serial online] 2016 [cited 2021 Apr 11 ];5:160-162
Available from: https://www.jfmpc.com/article.asp?issn=2249-4863;year=2016;volume=5;issue=1;spage=160;epage=162;aulast=Jumean;type=0